# SDR QXEA200601748

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,809 hours, 13,389 cycles
- System (JASC): 3160 · Central Display
- Part: Caution Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2372: AVIONICS CAUTION ILLUMINATED DURING TAXI.  ED SCREEN WENT BLANK.  MAINTENANCE CYCLED POWER TO ED AT EDCP, DISPLAY RETURNED TO NORMAL INFO DISPLAY.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
